# SDR SWAA2019072935312

- Difficulty date: June 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON R/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 727 TO BS. 767, RBL 22.  R&R SUPPORT IAW SRM AND DWG.
